advertisement
Question
Posted by: Lerato Mahlango | 2009/07/09

Abortion

Had abortion weeks ago nd started bleeding ever since.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

please post your comment on the gynae forum for assistance. however, bleeding is a very serious symptom and that means that it may be in your best interst to consult a doctor immediately.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: palesa | 2009/07/14

have done abortion 6yrs ago nad i now want another babe but i cant seem to get pregnant.is it normal?

Reply to palesa
Posted by: D | 2009/07/10

You will bleed between 4-6 weeks.

Reply to D
Posted by: Katie | 2009/07/09

YOUR ON THE WRONG FORUM ASK THE GYNEA OR SEEK MEDICAL ASSISTANCE ASAP

Reply to Katie
Posted by: TOM | 2009/07/09

Get medical help now.

Reply to TOM

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement